Compound Poisson limits for household epidemics

Neal, Peter John (2005) Compound Poisson limits for household epidemics. Journal of Applied Probability, 42 (2). pp. 334-345. ISSN 0021-9002

Full text not available from this repository.

Abstract

We consider epidemics in populations that are partitioned into small groups known as households. Whilst infectious, a typical infective makes global and local contact with individuals chosen independently and uniformly from the whole population or their own household, as appropriate. Previously, the classical Poisson approximation for the number of survivors of a severe epidemic has been extended to the household model. However, in the current work we exploit a Sellke-type construction of the epidemic process, which enables the derivation of sufficient conditions for the existence of a compound Poisson limit theorem for the survivors of the epidemic. The results are specialised to the Reed-Frost and general stochastic epidemic models.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Applied Probability
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
76929
Deposited By:
Deposited On:
30 Nov 2015 09:08
Refereed?:
Yes
Published?:
Published
Last Modified:
19 Feb 2020 02:43